# SDR MALA050390

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 20,247 hours, 22,000 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK- CTOT SWITCH BROKE OFF AFTER TAKEOFF.  REMOVED AND REPLACED CTOT PANEL P/N BOTH 7239060-503, S/N ON 872621, S/N OFF 0339 NEEDS OPS CHECK LB 9850.  OPS CHECKED CTOT SYSTEM IAW AMM CH 71-00-00-5.
